# SDR FDEA201110124457

- Difficulty date: October 12, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028
- Condition: Bent
- Location: Bs 1300 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 1300 AT STR S25R IS BENT AND HAS CORROSION ON UPPER SURFACE.  REMOVED CORROSION IAW SRM 51-10-02. ORIGINAL MATERIAL .071 AFTER REWORK .046 L=6"   W=1"MATERIAL LOSS .025. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04 FIG 101. REMOVED AND INSTALLED FRAME IAW SRM 51-40-02.      MAJOR REPAIR.
